# SDR REXA201100269

- Difficulty date: May 7, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 17,409 hours, 14,785 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATT RIB CRACKED AT WS 53.60 IN THE LT MAIN LANDING GEAR BAY, INBOARD OF MAIN LANDING GEAR TRUNNION.  REPAIRED IAW BOMBARDIER REO 601R-57-51-046 REV B REPAIR NR 2.
